# SDR VNAA0805007

- Difficulty date: May 5, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 9,659 hours, 9,951 cycles
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Part number: MS21908D6
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A NR 3 HYDRAULIC LOW PRESSURE IN FLIGHT.  CREW ELECTED TO DIVERT TO TYS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE BULKHEAD ELBOW IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE ALSO PROPERLY SERVICED THE NR 3 HYDRAULIC SYSTEM.  NO FURTHER LEAKS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
